Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 12, 2016, 6:45 PM EDT for Crawford County, Peach County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2016, 6:45 PM EDT (22:45 UTC)
- Expired
- Aug 12, 2016, 7:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
Counties Crawford County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
250
WWUS82 KFFC 122245
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT FRI AUG 12 2016
GAZ081>083-094>096-122330-
TWIGGS GA-BLECKLEY GA-CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA-
645 PM EDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...
NORTHWESTERN BLECKLEY...CRAWFORD...PEACH...NORTHEASTERN HOUSTON AND
SOUTHERN BIBB COUNTIES UNTIL 730 PM EDT...
AT 644 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARSHALLVILLE TO NEAR CENTERVILLE TO NEAR ROBINS
AIR FORCE BASE TO COCHRAN...AND MOVING NORTH AT 25 MPH.
HAZARD...35 TO 45 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACON...FORT
VALLEY...ROBERTA...WARNER ROBINS...CENTERVILLE...BYRON... ROBINS AIR
FORCE BASE...MARION...DISTRICT PATH...BONAIRE...ROYAL...
TARVERSVILLE...SKIPPERTON...RUTLAND...LEE POPE...LAKEWOOD...HUBER...
BULLARD...HORNS AND ELBERTA.
LAT...LON 3274 8409 3282 8376 3277 8360 3260 8334
3242 8335 3248 8352 3258 8369 3252 8398
TIME...MOT...LOC 2244Z 170DEG 20KT 3252 8398 3258 8369 3253 8356 3239
8336
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 12, 3:10 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Aug 12, 3:10 PM EDT, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 310 PM EDT FRI AUG 12 2016 .SHORT TERM /Tonight through Saturday Night/... While some isolated showers/storms have developed mainly in eastern and southwestern extent of CWA where the two zones of higher dewpoint swaths have remained. Elsewhere...convective initiation appears to be struggling given observed lack of vertical extent in cu field and relatively low values on CI prob algorithm. Still thinking isolated chance exists before evening but chance pops may end up being on the higher side. Thermal profile was similar to yesterday and any attainable CAPE is tally and skinny so just general thunderstorm threat. Any lingering showers in the overnight should be confined to the far NE with continued orographic enhancement possible given the persistent southerly flow. Could see some lower clouds develop again by early morning given the model 975mb RH trend. Saturday should be edging back to a slightly more favorable diurnally driven convective day with some progged CAPE values a tad higher than today since the Bermuda ridge builds in a bit more and the stagnant broad low to our west slides a bit more NW toward the ARKLATEX. This should drag the deeper moisture field and more tropical regime with it and allow for more daytime heating in the CWA. Resultant head indices for east central GA may even approach 105 degrees for a few locations but too isolated to warrant heat advisory and afternoon cu field or precip potential may keep critical threshold at bay anyway. Keeping general chance pops for afternoon storms then have similar trend to overnight slight chance in far NE for lingering shower activity. Baker .LONG TERM /Sunday through Friday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... The extended forecast continues to show a drying trend through the middle of next week. The main atmospheric feature is the Bermuda ridge that stays parked over the region through day 7. This ridge really strengthens its hold over the area through the weekend and into the beginning of next week which will keep the deepest moisture to the west and north of our CWA. The ridge does begin to weaken by days 5 and 6 allowing the better moisture axis to move closer to the area by day 7. Will have to keep an eye on how things progress over the next few days and adjust pops as needed. Have continued the previous trend with slight chance to low chance diurnally driven pops in the forecast through day 5...with a slow increase days 6 and 7. With a drier atmosphere over the next few days...PWs drop from around 2.0 inches to 1.4 to 1.6 inches by the beginning of next week. They begin to come back up to around 2 inches by the middle of next week. As a result...any storms we see through Mon/Tue should not have as significant a heavy rain threat as we have seen over the past few weeks. 01 && .AVIATION... 18Z Update... Majority of sites now dealing with cu field lifted into VFR category of mainly 4-5 kft. Best chance of TSRA looking to be KAHN and KCSG though isolated showers could be at any site this afternoon. Looks like decent chance for low end MVFR deck developing early Saturday (after about 08-10z). Winds SSE 7-10 kts initially and expect SSE 3-5 kts overnight before more SSW shift after 14-16z tomorrow. A slightly greater chance for TSRA tomorrow so included late period prob30. //ATL Confidence...18Z Update... Medium on extent of early morning cigs. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 73 92 73 93 / 20 30 20 20 Atlanta 74 90 74 92 / 20 30 20 30 Blairsville 70 86 67 87 / 30 40 30 40 Cartersville 73 90 72 92 / 20 30 30 30 Columbus 74 92 74 93 / 30 40 30 30 Gainesville 73 89 73 91 / 20 30 30 30 Macon 73 93 73 94 / 30 30 30 30 Rome 73 91 72 92 / 20 30 30 30 Peachtree City 72 90 70 92 / 20 30 20 30 Vidalia 74 95 74 94 / 20 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....BDL AVIATION...Baker
Hazardous weather outlook, Aug 12, 6:01 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 601 PM EDT FRI AUG 12 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-132215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 601 PM EDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. WEATHER HAZARDS EXPECTED... GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ALTHOUGH A DRYING TREND IS EXPECTED THROUGH THE WEEKEND...THERE IS STILL A CHANCE FOR THUNDERSTORMS EACH DAY. NEXT WEEK THE BEST CHANCES FOR STORMS SHIFT TO FAR NORTH GEORGIA AS A FRONT SLOWLY SAGS TOWARD THE STATE BY WEDNESDAY. SOME OF STORMS MAY PRODUCE VERY HEAVY RAINFALL AND COULD RESULT IN MINOR FLOODING OF SMALLER CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 12, 3:27 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT FRI AUG 12 2016
GAZ024-025-027-036-038-122015-
MADISON GA-OGLETHORPE GA-BANKS GA-CLARKE GA-JACKSON GA-
327 PM EDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHWESTERN
OGLETHORPE...SOUTHEASTERN BANKS...NORTHEASTERN CLARKE AND
NORTHEASTERN JACKSON COUNTIES UNTIL 415 PM EDT...
AT 326 PM EDT...A STRONG THUNDERSTORM WAS OVER COLBERT...OR 8 MILES
SOUTH OF DANIELSVILLE...MOVING NORTH AT 20 MPH.
HAZARD...HEAVY RAIN.
IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COMMERCE...DANIELSVILLE...ATHENS...NICHOLSON...COMER...WINTERVILLE...
COLBERT...ILA...HULL...ATHENS-CLARKE
COUNTY...WHITEHALL...SMITHONIA... NEESE...DIAMOND HILL...SANDY CREEK
RECREATION AREA...JAMES HOLLAND YOUTH SPORTS CMPX...BARRETTS
MILL...DUNLAP AND POCATALIGO.
LAT...LON 3426 8334 3424 8334 3426 8330 3425 8329
3424 8324 3425 8324 3425 8320 3424 8317
3426 8314 3396 8307 3390 8338 3424 8351
3428 8335
TIME...MOT...LOC 1926Z 159DEG 19KT 3401 8324Special weather statement, Aug 12, 3:51 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT FRI AUG 12 2016
GAZ023>025-122030-
BANKS GA-JACKSON GA-HALL GA-
351 PM EDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR BANKS...NORTHERN JACKSON AND
NORTHEASTERN HALL COUNTIES UNTIL 430 PM EDT...
AT 351 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BOWMAN TO COMMERCE TO NEAR ARCADE...AND MOVING
NORTHWEST AT 10 MPH.
HAZARD...HEAVY RAIN.
IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...HOMER...LULA...MAYSVILLE...ARCAD
E... PENDERGRASS...GILLSVILLE...TALMO...PINEFIELD
CROSSROADS...HOLLINGSWORTH... APPLE VALLEY...PEACH STATE SPEEDWAY
AND BANKS CROSSING.
LAT...LON 3443 8361 3449 8354 3448 8347 3446 8340
3442 8338 3432 8339 3426 8334 3425 8334
3417 8346 3405 8359 3439 8389 3450 8366
TIME...MOT...LOC 1951Z 148DEG 9KT 3419 8293 3419 8347 3406 8360Special weather statement, Aug 12, 4:38 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT FRI AUG 12 2016
GAZ009-016-023-024-122130-
TOWNS GA-WHITE GA-BANKS GA-HALL GA-
438 PM EDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNS...WHITE...
NORTHWESTERN BANKS AND NORTHEASTERN HALL COUNTIES UNTIL 530 PM EDT...
AT 438 PM EDT...A STRONG THUNDERSTORM WAS OVER LULA...OR 10 MILES
WEST OF HOMER...MOVING NORTH AT 15 MPH.
HAZARD...HEAVY RAIN.
IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...CLEVELAND...LULA...CLERMONT...HELEN...GILLSVILLE...UNIC
OI STATE PARK...SAUTEE...MOSSY CREEK...SMITHGALL WOODS CONSERVATION
ARE... LEAF...ANNA RUBY FALLS...CAMP COLEMAN LAKE...QUALATCHEE
LAKE...WHITLEY GAP SHELTER AND ROBERTSTOWN.
LAT...LON 3481 8368 3479 8368 3476 8363 3469 8364
3465 8366 3455 8362 3451 8367 3443 8361
3449 8354 3431 8354 3428 8376 3452 8385
3453 8383 3457 8387 3468 8387 3472 8386
3473 8383 3478 8382 3480 8378
TIME...MOT...LOC 2038Z 170DEG 14KT 3437 8367Special weather statement, Aug 12, 5:41 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT FRI AUG 12 2016
GAZ093-095-105-106-122230-
MACON GA-CRISP GA-HOUSTON GA-DOOLY GA-
541 PM EDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...NORTHERN
CRISP...SOUTHWESTERN HOUSTON AND DOOLY COUNTIES UNTIL 630 PM EDT...
AT 541 PM EDT...A STRONG THUNDERSTORM WAS OVER VIENNA...MOVING NORTH
AT 25 MPH.
HAZARD...WINDS UP TO 35 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
VIENNA...OGLETHORPE...UNADILLA...MONTEZUMA...BYROMVILLE...PINEHURST..
.
LILLY...DOOLING...TREMONT...RICHWOOD...DRAYTON...ELKO AND FLINT RIVER WMA.
LAT...LON 3201 8395 3205 8397 3205 8398 3206 8398
3207 8399 3209 8398 3210 8400 3213 8401
3215 8403 3217 8403 3218 8404 3233 8408
3234 8368 3199 8363
TIME...MOT...LOC 2141Z 166DEG 20KT 3208 8382Special weather statement, Aug 12, 6:10 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT FRI AUG 12 2016
GAZ093>096-107-122300-
BLECKLEY GA-MACON GA-PEACH GA-HOUSTON GA-PULASKI GA-
610 PM EDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLECKLEY...
NORTHEASTERN MACON...SOUTHERN PEACH...HOUSTON AND PULASKI COUNTIES
UNTIL 700 PM EDT...
AT 610 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF MONTEZUMA TO 6 MILES NORTH OF
UNADILLA TO NEAR HAWKINSVILLE...AND MOVING NORTH AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...COCHRAN...HAWKINSVILLE...WARNER ROBINS...MONTEZUMA...
MARSHALLVILLE...HARTFORD...PULASKI STATE
PRISON...GROVANIA...OCMULGEE PUBLIC FISHING AREA...MOBLEY
CROSSING...HAYNEVILLE...LAKEWOOD...OCMULGEE BANKS...HOUSTON
LAKE...HENDERSON...BROWNDALE...GROVE PARK...CLINCHFIELD AND KATHLEEN.
LAT...LON 3223 8361 3229 8361 3229 8390 3227 8391
3227 8401 3249 8402 3258 8375 3248 8349
3246 8349 3247 8347 3242 8335 3226 8336
3225 8337 3224 8336 3215 8336
TIME...MOT...LOC 2210Z 180DEG 14KT 3235 8393 3235 8375 3221 8342Special weather statement, Aug 12, 6:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT FRI AUG 12 2016
GAZ081>083-094>096-122330-
TWIGGS GA-BLECKLEY GA-CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA-
645 PM EDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...
NORTHWESTERN BLECKLEY...CRAWFORD...PEACH...NORTHEASTERN HOUSTON AND
SOUTHERN BIBB COUNTIES UNTIL 730 PM EDT...
AT 644 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARSHALLVILLE TO NEAR CENTERVILLE TO NEAR ROBINS
AIR FORCE BASE TO COCHRAN...AND MOVING NORTH AT 25 MPH.
HAZARD...35 TO 45 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACON...FORT
VALLEY...ROBERTA...WARNER ROBINS...CENTERVILLE...BYRON... ROBINS AIR
FORCE BASE...MARION...DISTRICT PATH...BONAIRE...ROYAL...
TARVERSVILLE...SKIPPERTON...RUTLAND...LEE POPE...LAKEWOOD...HUBER...
BULLARD...HORNS AND ELBERTA.
LAT...LON 3274 8409 3282 8376 3277 8360 3260 8334
3242 8335 3248 8352 3258 8369 3252 8398
TIME...MOT...LOC 2244Z 170DEG 20KT 3252 8398 3258 8369 3253 8356 3239
8336The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 3:27 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 48 min |
| Aug 12, 3:51 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 39 min |
| Aug 12, 4:38 PM EDT | Special Weather Statement | FFC | White | 52 min |
| Aug 12, 5:41 PM EDT | Special Weather Statement | FFC | Dooly | 49 min |
| Aug 12, 6:10 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 50 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.